# SDR UPS09M54651

- Difficulty date: February 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Shorted
- Location: Detection System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LEVEL 1 ALERT - NR 2 ANTI-ICE DUCT.  UNABLE TO CONTINUE TO MSP DUE TO ICING CONDITIONS.   FOUND THE DI90 NR 4 DUCT OVERHEAT SENSOR SHORTER TO GROUND. REPOSITIONED OVERHEAT SENSOR. NO DUCT LEAKS NOTED. SYSTEM CHECKS NORMAL PER FIM 30-22-00-1 AWR COMPLIED WITH.
